# SDR REXA2016051400786

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,632 hours, 22,157 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CALL LIGHT ON MID CABIN EMER EXIT LIGHT OUT, BACKSIDE ONLY.  R & R CALL LIGHT MID CABIN EMER EXIT LIGHT IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
